MAUDE Adverse Event Report: BIOMET 3I CERTAIN UCLA CASTABLE NON-HEXED CYLINDER 4.1MM(D) W/LARGE DIA. TI SCREW; DENTAL SCREW

BIOMET 3I CERTAIN UCLA CASTABLE NON-HEXED CYLINDER 4.1MM(D) W/LARGE DIA. TI SCREW; DENTAL SCREW
Model Number IUNAB2T
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One certain® ucla castable non-hexed cylinder 4.1mm(d) w/large dia.Ti screw ( unab2t) was returned for investigation.Visual inspection of the as returned product identified worn markings due to usage and a fracture at thread.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.No pre-existing conditions were noted on the per.The reported device location is 36 and was used same day.Pictures or x-ray images were not provided.Review of appropriate documentation: documents reviewed: biomet 3i restorative products ifu (p-iis086gr) rev f october 2019 information identified: ¿warnings¿ ¿precautions¿ ¿potential adverse events¿.Dhr review was completed for the subject lot number (1165327).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (1165327) for similar event and no other complaint was identified.Post market trend review: december post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.Based on the available information, device malfunction has occurred and is confirmed as the product was found to be fractured.However, the reported event regarding improper design could not be verified through inspection of the returned device.
 
Event or Problem Description
It was reported that the castable screw on sites 36 was removed because the base is small and produces issues with the fixation.Doctor is awaiting replacement to complete the procedure.Upon investigation results, it was discovered tha the scew is fractured.
 
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN UCLA CASTABLE NON-HEXED CYLINDER 4.1MM(D) W/LARGE DIA. TI SCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11384688
Report Number0001038806-2021-00315
Device Sequence Number17276132
Product Code NHA
UDI-Device Identifier00844868008521
UDI-Public(01)00844868008521(10)1165327
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIUNAB2T
Device Catalogue NumberIUNAB2T
Device Lot Number1165327
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/25/2021
Supplement Date Received by Manufacturer03/09/2021
Initial Report FDA Received Date02/26/2021
Supplement Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR